[Acne] Going off pill, having already gone through Accutane? | Kr Laser

published on Jan 21, 2020

[ad_1]

Hi! I see a lot of posts about acne after going off of the pill, but I was curious if any of you who have gone through Accutane had experiences to share about what your skin did post-pill?

Did the “powers of Accutane” help mitigate any of the potential breakouts caused by stopping the pill?

I had a lot of success on Accutane a year ago, and have been on bc for 8 years (originally for my skin). We’re trying to conceive very soon so I’m trying to prepare for what might happen!

Thanks!

[ad_2]

View Reddit by itsmeimhere7View Source

Tagged: Design

Post author

Author name

Donec sed odio dui. Nullam quis risus eget urna mollis ornare vel eu leo. Cum sociis natoque penatibus et magnis dis parturient montes. lorem

3 Comments

Author avatar
Author name

Cras sit amet nibh libero, in gravida nulla. Nulla vel metus scelerisque ante sollicitudin. Cras purus odio, vestibulum in vulputate at, tempus viverra turpis.

Author avatar
Author name

Cras purus odio, vestibulum in vulputate at, tempus viverra turpis. Fusce condimentum nunc ac nisi vulputate fringilla. Donec lacinia congue felis in faucibus.

Author avatar
Author name

Cras sit amet nibh libero, in gravida nulla. Nulla vel metus scelerisque ante sollicitudin. Cras purus odio, vestibulum in vulputate at, tempus viverra turpis. Fusce condimentum nunc ac nisi vulputate fringilla. Donec lacinia congue felis in faucibus.

Post a comment